Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The existence and stability of multi-dimensional shock fronts


Author: Andrew Majda
Journal: Bull. Amer. Math. Soc. 4 (1981), 342-344
MSC (1980): Primary 65M10, 65M05
DOI: https://doi.org/10.1090/S0273-0979-1981-14908-9
MathSciNet review: 609047
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Courant and K. O. Friedrichs, Supersonic flow and shock waves, Springer-Verlag, New York. MR 421279
  • 2. T. Kato, The Cauchy problem for quasi-linear symmetric hyperbolic systems, Arch. Rational Mech. Anal. 58 (1975), 181-205. MR 390516
  • 3. H. O. Kreiss, Initial boundary value problems for hyperbolic systems, Comm. Pure Appl. Math. 23 (1970), 277-298. MR 437941
  • 4. A. Majda, The existence of multi-dimensional shock fronts, Comm. Pure Appl. Math. (to appear). MR 609047
  • 5. A. Majda, The stability of shock fronts-a new problem for linear hyperbolic equations, Comm. Pure Appl. Math. (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 65M10, 65M05

Retrieve articles in all journals with MSC (1980): 65M10, 65M05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1981-14908-9

American Mathematical Society